MAUDE Adverse Event Report: RICHARD WOLF GMBH PIEZOWAVE2; PIEZOWAVE 2 CONTROL UNIT

RICHARD WOLF GMBH PIEZOWAVE2; PIEZOWAVE 2 CONTROL UNIT
Model Number 100505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a piezowave 2 was used on a patient for myofascial acoustic compression therapy (myact) on the left leg in a medical facility.The patient was subsequently diagnosed with an acute meniscus root tear in her left knee, confirmed by imaging, as well as persistent neuropathic symptoms; however, based on the current clinical assessment and available findings, a direct causal link to the myact treatment is considered unlikely and cannot be confirmed.

Brand Name
PIEZOWAVE2
Common Device Name
PIEZOWAVE 2 CONTROL UNIT
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23633150
Report Number9611102-2025-00059
Device Sequence Number15786947
Product Code ISA
UDI-Device Identifier04055207008454
UDI-Public04055207008454
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number100505
Device Catalogue Number100505
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown